ON SOME VECTOR VALUED GENERALIZED DIFFERENCE MODULAR SEQUENCE SPACES


KARAKAYA V. , Dutta H.

FILOMAT, vol.25, no.3, pp.15-27, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 3
  • Publication Date: 2011
  • Doi Number: 10.2298/fil1103015k
  • Title of Journal : FILOMAT
  • Page Numbers: pp.15-27

Abstract

In this paper we generalize the modular sequence space l{M-k} by introducing the sequence space l{M-k, p, q, s, Delta(n)((vm))}. We give various properties relevant to algebraic and topological structures of this space and derived some other spaces.